# SDR FDEA201506262058

- Difficulty date: June 26, 2015
- Submitted: June 29, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Repair
- Part number: 143N34719
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXISTING REPAIR FINDING.  THE REPAIR AT BS 540 - 640 FROM STRINGER 24 RT TO 28 LT.  THE TRIPLER HAS NUMEROUS SCRATCHES TOOL MARKS & GOUGES.  QUADRUPLER REPAIR AT NR 1 FWD CARGO FOOR CUT-OUT - REPAIR.    REPAIR CLASSIFIED AS MAJOR
